# SDR IPXA201804309058

- Difficulty date: April 25, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N363UP
- Make and model: Boeing 767346
- Aircraft time: 46,793 hours, 13,577 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNK
- Part serial: UNK
- Condition: Corroded
- Location: Bs 955
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C4, SURFACE CORROSION FOUND ON THE LOWER FASTENER HOLE OF THE SKIN AT BS 955 TEE FITTING.  REMOVED THE SURFACE CORROSION.
